# SDR YENA2023021700174

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 29,092 hours, 9,379 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#51, BOS-MCO. 'DURING DESCENT ON FINAL APPR WE EXPERIENCED A FUME EVENT(DIRTY SOCK ODOR) APPROX 4000 FT ODOR REMAINED DUIRING TAXI IN. IT WENT AWAY AFTER APU WAS STARTED; PERFORMED LEVEL B REMOVED  OF CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER AMM 21-00-00-615-803-A. NO FURTHER ODOR FOUND OK FOR CONTINUED SERVICE.'
